# SDR QXEA2024041500101

- Difficulty date: April 2, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,955 hours, 9,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RH FLOOR BEAM SEAT TRACK FR 17-18. REMOVED AND REPLACED RH IB FLOOR BEAM SEAT TRACK FR 12-20 REF SRM 51-40-08.
